| Model Number |
DYNANITE® STAPLE DRL BT, CAL, 2.0, REUSE |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.It was identified that a horizontal ring of damage was present along the diameter of the drill bit.Functional testing using the returned drill guide concluded that the returned drill bit was able to be passed through 3 out 4 drill guide tunnels without the observance of any binding.A likely cause of the event is prying/leveraging the mating drill bit during use.
Event or Problem Description
It was reported that when drilling from the guide sleeve part, it did not proceed smoothly.The contact area at the base of the drill had a scorched mark.A new guide and drill was opened and used to complete the case with no adverse effect to the patient.